Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes uncontrolled jerks and shakes while on medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3571 Questions
my wife has uncontrolled jerks and shakes, as someone with sterrits here is a list of drugs magnesium250mg,amlodipine10mg,aspirin81mg,atenolol75mg,calcium600+d,hydroclorothiazide50mg,klor-con10milliquivalent,lutein20mg,niacinsr500mg,omega-3,omeprazole40mgpravastatin80mg,vit-e1000prednisone10mg. she uses Humalog & levemir for diabetes YYYY@YYYY
Posted Thu, 26 Dec 2013 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 4 hours later
Brief Answer: Magnesium,niacin cause shaking,send to ER immediat Detailed Answer: Hi, I read that your wife is taking many drugs simultanously. One of them include magnesium, which has shaking as side effect. Furthermore, niacin is also related to shaking and high heart beats. So, I suggest to send your wife immediately to the ER to get proper helped! Please take all the medicines she is taking with you in order to help the doctors further assist her to prevent future problems! Do not delay to send her to ER! All the best! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor